We will be closed Thursday 11/26/2020 to allow our employees to spend time with their families for the holiday. We will resume normal business hours Friday 11/27/2020 at 8 AM EST.

    We need just a little extra information

    As a VIPPS accredited pharmacy licensed and/or authorized in all 50 states, pharmacy regulation requires us to ask for your shipping zip code.

    Advil Allergy and Congestion Relief Coated Tablets- 20ct

    Product ID: A10150325

    Advil Allergy and Congestion Relief Coated Tablets- 20ct

    Price: Select Quantity Below

    In Stock
    - Select Quantity -
    1 
    $13.22
    Select
    2 
    $25.44
    Select
    3 
    $37.66
    Select
    Custom Quantity
    Select
    Add To My Cart (AutoReorder)

    Add To My Cart (One-Time Purchase)

    Product Summary

    • Allergy and congestion relief
    • 1 pill dosage
    • Reduces swelling of the nasal passages
    • Temporarily restores freer breathing through the nose

    Description

    When environmental elements trigger allergies, relief can come in just one pill of multi-symptom Advil Allergy and Congestion Relief. Available without a prescription, Advil Allergy and Congestion Relief takes on the toughest allergy symptoms from sneezing, itchy, watery eyes and headaches to nasal congestion. Advil adult allergy medicine combines the pain blocking ability of ibuprofen, a non-steroidal anti-inflammatory drug (NSAID), with an antihistamine (Chlorpheniramine maleate) and a nasal decongestant (Phenylephrine HCI) to relieve upper respiratory symptoms caused by allergies. With the power of Advil, one coated tablet of this allergy and congestion medicine is all it takes to start treating the multiple symptoms of your allergies. Adult Advil is formulated for those 12 years of age and older –review all labeled directions and warnings prior to use. Includes 20 one tablet dose packets of Advil Allergy & Congestion Relief, individually-wrapped coated tablets OTC relief for multi-symptom sinus and allergy needs including sinus pressure, nasal swelling and congestion, sneezing, runny nose and headache Ibuprofen, antihistamine and nasal decongestant formula helps relieve upper respiratory symptoms associated with allergies Active ingredients Chlorpheniramine maleate 4 mg, Ibuprofen 200 mg (NSAID), and Phenylephrine HCI 10 mg One pill dose to tackle the toughest allergy and congestion symptoms For use by those 12 years of age and older

    Directions

    Do not take more than directedAdults and children 12 years of age and over: take 1 tablet every 4 hours while symptoms persist. do not take more than 6 tablets in any 24-hour period unless directed by a doctorChildren under 12 years of age: do not use because this product contains too much medication for children under this age


    Ingredients

    Inactive Ingredients: Inactive IngredientsAcesulfame Potassium, Artificial Flavors, Carnauba Wax, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Glycerin, Glyceryl Behenate, Hypromellose, Lactic Acid, Lecithin, Maltodextrin, Medium-Chain Triglycerides, Microcrystalline Cellulose, Pharmaceutical Ink, Polydextrose, Polyvinyl Alcohol, Pregelatinized Starch, Propyl Gallate, Silicon Dioxide, Sucralose, Synthetic Iron Oxide, Talc, Titanium Dioxide, Triacetin, Xanthan Gum. Ingredients: Active Ingredients: In Each Tablet: Chlorpheniramine Maleate (4 mg), Ibuprofen (200 mg), Phenylephrine HCl (10 mg). Purpose: Antihistamine, Pain Reliever/Fever Reducer, NSAID Nonsteroidal Anti-Inflammatory Drug; Nasal Decongestant. Inactive Ingredients: Acesulfame Potassium, Artificial Flavors, Carnauba Wax, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Glycerin, Glyceryl Behenate, Hypromellose, Lactic Acid, Lecithin, Maltodextrin, Medium-Chain Triglycerides, Microcrystalline Cellulose, Pharmaceutical Ink, Polydextrose, Polyvinyl Alcohol, Pregelatinized Starch, Propyl Gallate, Silicon Dioxide, Sucralose, Synthetic Iron Oxide, Talc, Titanium Dioxide, Triacetin, Xanthan Gum.

    WARNINGS

    Keep out of reach of children. Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives, facial swelling, asthma (wheezing), shock, skin reddening, rash, blisters. If an allergic reaction occurs, stop use And seek medical help right away.


    Healthcare savings, delivered

    Our Happy Customers

    • “Quick and easy service. I've been using them for the past year to get a medication cheaper than I can through my own insurance. They've always been easy to work with, and I have no problems getting my order.”

      Tiffany. 

    • “Best experience when ordering on line”

      Sophia H.  Baton Rouge, LA.

    • “I love the people at healthwarehouse...i get great prices....they are always ready to help with any questions....they make it very easy to get quality meds at reasonable prices. my thanks to the entire crew at Helthwarehou...”

      Jamie H.  Attleboro, MA.

    Accredited & Certified In All 50 States

    HealthWarehouse.com has been accredited by the National Association of Boards of Pharmacy® (NABP®) for Digital Pharmacy and is licensed / accredited with all 50 State Boards of Pharmacy. Based in Florence, Kentucky, Healthwarehouse.com is the leader in Digital Pharmacy and a pioneer in affordable healthcare, providing incredible patient services since 2007.

    Digital Pharmacy